Repositorio de producción científica de la Universidad de Sevilla

Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian motion

Opened Access Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian motion

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Blouhi, Tayeb
Caraballo Garrido, Tomás
Ouahab, Abdelghani
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2016
Publicado en: Stochastic Analysis and Applications, 34 (5), 792-834.
Tipo de documento: Artículo
Resumen: Some results on the existence and uniqueness of mild solution for a system of semilinear impulsive differential equations with infinite fractional Brownian motions are proved. The approach is based on Perov’s fixed point theorem and a new version of Schaefer’s fixed point theorem in generalized Banach spaces. The relationship between mild and weak solutions and the exponential stability of mild solutions are investigated as well. The abstract theory is illustrated with an example.
Cita: Blouhi, T., Caraballo Garrido, T. y Ouahab, A. (2016). Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian motion. Stochastic Analysis and Applications, 34 (5), 792-834.
Tamaño: 361.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44897

DOI: 10.1080/07362994.2016.1180994

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones